# SDR AALA201711039001

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 56,182 hours, 21,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT 2R POSITION FAULTED.  REPLACED THE EMERGENCY LIGHT IAW AMM.
